advertisement
Question
Posted by: MPHO | 2012/01/18

very dry skin

I had a very itchy rash on my face and the doctor gave mt persivate,now my skin is very very dry and i have always had a dry skin and lighter in complection but now i look brown and rinkled like im burned.What can I use to get my complection back?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mpho

I'd advise against using the full-strength persivate on your face. Mix it 1:1 with some Aqueous cream or even Nutraderm Plus. The Nutraderm Plus will be good on its own if you're no longer using the persivate too.

Also prevent excessive sun exposure whilst applying a steroid cream to your face,

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/01/20

Hi Mpho

I'd advise against using the full-strength persivate on your face. Mix it 1:1 with some Aqueous cream or even Nutraderm Plus. The Nutraderm Plus will be good on its own if you're no longer using the persivate too.

Also prevent excessive sun exposure whilst applying a steroid cream to your face,

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement